# SDR ASAA11410815

- Difficulty date: December 8, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,188 hours, 35,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME 500F HAS CRACK IN 1" WIDE PENETRATION HOLE.  REPAIRED 500F LT FRAME IAW B737 400 SRM 53 00 07 REPAIR 13.  THIS IS A CATEGORY B REPAIR INSPECTION THRESHOLD OF 66 000 CYCLES AND A REPEAT INSP AT 24 000 FLIGHT CYCLES.
